# SDR UPS204154

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE TOP AND BOTTOM FWD FLOORBEAM AT STA 640 LBL 45 TO RBL 65 WL 208.  MAINTENANCE REPAIRED THE FLOORBEAM IAW UPS EO 727-53-1654.
